# SDR USAA2012081600008

- Difficulty date: August 15, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 63,629 hours, 42,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - EMERGENCY LIGHTS POWER SUPPLY M1137 AT STA 960R HAS TOO HIGH CHARGING VOLTAGE.  REPLACED EMERGENCY LIGHTS POWER SUPPLY M1137 IAW B737-400 AMM 33-51-51, OPS CHECK OF EMERGENCY LIGHTS POWER SUPPLY M1137 NORMAL IAW B737-400 AMM 33-51-51.
